Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Tightness in the chest due to medicines prescribed for ADD - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   i ma taking vyvanse have been taking it for 6 days now and just started having problems with my chest feeling tight. should i be worried?
Doctor :   Hi]
Doctor :   How can I help you?
User :   i ma taking vyvanse have been taking it for 6 days now and just started having problems with my chest feeling tight. should i be worried?
Doctor :   May I know your age and gender?
Doctor :   And why are you on these medications?
User :   Male and 18
User :   for add
Doctor :   Ok
Doctor :   This medications can occasionally cause breathing discomfort/chest pain.
Doctor :   I would suggest you to consult your primary doctor and report the symptoms to him.
Doctor :   If needed the dose of the medications may have to be altered.
Doctor :   Have you followed?
User :   i have before and he said that its my body trying to get used to it
Doctor :   Do you have any further query?
User :   no thats all
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor